# SDR SWIA201332830

- Difficulty date: February 18, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 27,644 hours, 23,183 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT, LEFT SIDE FUSELAGE, FORWARD OF WING ROOT IS BURNED OUT.  (FLT 5248)  RELAMPED EMERGENCY LIGHT.
